# SDR AALA201705019042

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 49,240 hours, 14,100 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR SLIDE ARM LIGHT IS INOPERATIVE.  ADJUSTED DOOR SENSOR IAW AMM 52-71-00.  OPERATIONAL CHECK GOOD.
